Toxic epidermal necrolysis caused by fluconazole in a patien
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Stevens-Johnson syndrome and toxic epidermal necrolysis (TEN) are rare but serious dermatologic disorders. These grave conditions present as a medical emergency, requiring prompt diagnosis and management. These are often drug-induced and various groups of drugs, such as sulfa drugs, NSAIDS, etc., have been implicated as to cause TEN. Fluconazole is a commonly used drug with mild side effects. TEN caused by fluconazole is rare, and till now only few cases have been reported in the literature. This article presents a case of TEN in a human immunodeficiency virus-infected man following fluconazole therapy in view of its rare occurrence...

http://bit.ly/2hbzzqx
Dr. A●●●●d P●●●L and 1 others like this1 share
Like
Comment
Share